# SDR SIMA20140326001

- Difficulty date: March 26, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,553 hours, 20,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 LT SIDE BOTTOM EMERGENCY LIGHTS 3 OUT OF 4 BURNT OUT.  FOUND BULBS LOOSE AT ROW 13 LT BOTTOM SIDE EMERGENCY LIGHT SIGN.  RESET BULBS & OPERATIONS CHECKED NORMAL IAW MM 33-50-01.
